# SDR USAASB97335

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTING AT ROWS 1 THROUGH 5, LEFT SIDE, INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT SEAT ROW 5.  OPS CHECK GOOD.  (M)
